Research ArticleOpen accessPhrase in the titleEfficiency of Differential Transformation Method for Genesio SystemJafar Husni AhmadJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 7,272 accessesView PDFCite
14 results for “differential transformation”
Set a search alertResearch ArticleOpen accessIn the keywordsIntegrability and Prolongation Structure of a Generalized Korteweg-de Vries EquationPaul BrackenJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,411 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarPhysics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,195 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA New Perturbative Approach in Nonlinear Singularity AnalysisTat-Leung YeeJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 29 Jul 2011 · 7,331 accessesView PDFCite
Research ArticleOpen accessIn the abstractGeometrical and Physical Effects on the Instability of a Fluid-Conveying PipeDahmane Mouloud, Samir Zahaf, Benkhettab Mohamed et al.Current Research in Bioinformatics, Vol. 9, Issue 1 · 2 Nov 2020 · 11,324 accessesView PDFCite
Research ArticleOpen accessIn the abstractPhysical and Geometrical Effects on the Vibratory Pattern of a Pipe Carrying Fluid FlowDahmane Mouloud, Samir Zahaf, Mawhoub Soubih et al.Current Research in Bioinformatics, Vol. 9, Issue 1 · 22 Oct 2020 · 11,396 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,251 accessesView PDFCite
Research ArticleOpen accessIn the abstractTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,215 accessesView PDFCite
Research ArticleOpen accessIn the abstractExact Classical and Quantum Mechanics of a Generalized Singular Equation of Quadratic Liénard TypeLucas H. Koudahoun, Jean Akande, Damien K.K. Adjaï et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 5 Jul 2018 · 7,609 accessesView PDFCite
Research ArticleOpen accessIn the abstractTransient MHD Mixed Double Diffusive Convection Along a Vertical Plate Embedded in a Non-Darcy Porous Medium with Suction or InjectionKhaled K. JaberJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 10 Dec 2011 · 7,121 accessesView PDFCite